# SDR SIMA20230925003

- Difficulty date: September 25, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 48,208 hours, 30,507 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THIS IS A SUPPLEMENTAL AC785(N635RW) HAD A REPEAT ISSUE FIRST EVENT WAS ON SEP 24 FLT 3887 - 2ND EVENT SEP 25 FLT 4073 CLIMBING THRU FL 280 BLEED OVERPRESS , RAN QRH REMAINED ANNUCIATED AFTER DESCENDING TO 16000 MSL.DECLARED EMERGENCY-C/A-PERFORMED WIRING TEST IAW WM 36-11-50 SHEET 1 AND SWPM 20-64-00 FOUND INTERMITTENT GROUND CONNECTION AT RELAY K0507 PIN C2 TO GS0947 INSPECTION FOUND GROUND STUD LOOSE CLEANED AND SECURED GROUND POINT GS0947 IAW AMM 20-13-21 AND PERFORMED WIRING TEST FOUND ALL CONECTION GOOD. INSTALLED NEW RELAY K0507 IAW SWPM 20-32-01.
